MAUDE Adverse Event Report: ABBOTT MEDICAL CURRENT¿ PFA GENERATOR; NO MATCH

ABBOTT MEDICAL CURRENT¿ PFA GENERATOR; NO MATCH
Model Number PFA-GEN-01
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One pulse field ablation (pfa) generator was received for evaluation.The device was disassembled and the bfc was removed and appeared to have resistor damage to t13, r14, r17, r18, r19, r21, r24 (surrounding r13 r19 is observable thermal radiation).Further investigation inspected the pinnacle relay interface, pinnacle focal relay, pinnacle relay slots 0-3, and the bridge boards slots 0-3.It was observed on bridge board slot 3 thermal electrical damage was found on and around locations oh1, ol1, c48, c49, c50, c51, r44, and r69 (additionally potentially rh1 and c33).The field reported event was able to be replicated by post sequencing and internal visual inspections.Based on the information provided to abbott and the investigation performed, the reported event was able to be confirmed, and the root cause was attributed to electrical damage to bridge board slot 3 and the therapy control unit.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.
 
Event or Problem Description
This report is to advise of thermal damage found on the device during analysis.During an atrial fibrillation procedure, when using the volt 2.0 catheter in the left atrium, it was noted that the current pfa generator had returned to default after an audible sound was heard.Since a study was unable to be ran on the current pfa generator after, the issue was resolved by changing to a different system to continue the case.The procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Additional information: g3, h2, h3, h11.One pulse field ablation (pfa) generator was received for evaluation.The bfc was removed and appeared to have resistor damage to t13, r14, r17, r18, r19, r21, r24 (surrounding r13 r19 is observable thermal radiation).Further investigation inspected the pinnacle relay interface, pinnacle focal relay, pinnacle relay slots 0-3, and the bridge boards slots 0-3.It was observed on bridge board slot 3 thermal electrical damage was found on and around locations oh1, ol1, c48, c49, c50, c51, r44, and r69 (additionally potentially rh1 and c33).The field reported event was able to be replicated by post sequencing and internal visual inspections.Based on the information provided to abbott and the investigation performed, the reported event was able to be confirmed, and the root cause was attributed to electrical damage to bridge board slot 3 and the bfc.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.

Brand Name
CURRENT¿ PFA GENERATOR
Common Device Name
NO MATCH
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key25132842
Report Number2184149-2026-00141
Device Sequence Number15618609
Product Code QZI
UDI-Device Identifier05415067051516
UDI-Public(01)05415067051516(10)11104642
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P250022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPFA-GEN-01
Device Catalogue NumberPFA-GEN-01
Device Lot Number11104642
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2026
Supplement Date Received by Manufacturer06/11/2026
Initial Report FDA Received Date05/09/2026
Supplement Report FDA Received Date07/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/29/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown